Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I m under treatment for epilepsy, is that muscles on my body suddenly shivers ?


i m 20 years old. I m under treatment for epilepsy. Though i never gets seizure still i have to take the tablets as precaution as i got my last seizure in the month of november 2009 which was after 3 years of last one.

My query is that muscles on my body suddenly shivers & only a single muscle , which is getting quite often these days. In last 6 months i've lost 8 kg of my weight due to hectic schedule. Now i am just 48 kg. please answer my query.

thank you.

Asked On : Mon, 25 Jan 2010
Answers:  2 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

you need to get the NMG studies for the muscle of the body which shivers a lot to know what exactly is the problem with the nerve and the muscle of that part causing it to shiver

Answered: Mon, 25 Jan 2010
Psychiatrist Dr. Satyajeet Kumar Singh's  Response
Muscular twitches or fasciculation can be the side effects of the anti-epileptic drug you are taking for your seizure prevention. But don't worry, these are minor problems. It settles with dose adjustment or you may need to change it for another anti-epileptic but only after consultation with your treating physician.

Thank you (Viewer rating for my answer is much expected )
Answered: Mon, 6 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor